American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] J. Fasel. Mennicke symbols, $K$-cohomology and a Bass-Kubota theorem. Trans. Amer. Math. Soc. 367 (2015) 191-208. MR 3271257.
Abstract, references, and article information   
View Article: PDF

[2] James D. Lewis. Hodge type conjectures and the Bloch-Kato theorem. Contemporary Mathematics 608 (2014) 235-258.
Book volume table of contents   
View Article: PDF

[3] Frédéric Déglise. Coniveau filtration and mixed motives. Contemporary Mathematics 571 (2012) 51-76.
Book volume table of contents   
View Article: PDF

[4] Jean-Louis Colliot-Thélène. Quelques cas d'annulation du troisi\`{e}me groupe de cohomologie non ramifi\'{e}e. Contemporary Mathematics 571 (2012) 45-50.
Book volume table of contents   
View Article: PDF

[5] Roy Joshua. K-Theory and G-Theory of DG-stacks. Contemporary Mathematics 571 (2012) 175-217.
Book volume table of contents   
View Article: PDF

[6] Wayne Raskind. Serre-Tate parameters and Jacobian inversion for rigid Calabi-Yau 3-folds. Contemporary Mathematics 571 (2012) 233-248.
Book volume table of contents   
View Article: PDF

[7] James D. Lewis. Arithmetic normal functions and filtrations on Chow groups. Proc. Amer. Math. Soc. 140 (2012) 2663-2670.
Abstract, references, and article information   
View Article: PDF

[8] Vladimir Chernousov and Alexander Merkurjev. $R$-equivalence in spinor groups. J. Amer. Math. Soc. 14 (2001) 509-534. MR 1824991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kazuhiko Kurano and Paul C. Roberts. Adams operations, localized Chern characters, and the positivity of Dutta multiplicity in characteristic $0$. Trans. Amer. Math. Soc. 352 (2000) 3103-3116. MR 1707198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harsh Pittie and Arun Ram. A Pieri-Chevalley formula in the K-theory of aG/B-bundle. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 102-107. MR 1701888.
Abstract, references, and article information   
View Article: PDF

[11] Marc Levine. DG categories and triangulated categories. Math. Surveys Monogr. 57 (1998) 401-447.
Book volume table of contents
View Article: PDF

[12] Marc Levine. Canonical models for cohomology. Math. Surveys Monogr. 57 (1998) 481-499.
Book volume table of contents
View Article: PDF

[13] Marc Levine. Equi-dimensional cycles. Math. Surveys Monogr. 57 (1998) 331-356.
Book volume table of contents
View Article: PDF

[14] Marc Levine. Simplicial and cosimplicial constructions. Math. Surveys Monogr. 57 (1998) 449-479.
Book volume table of contents
View Article: PDF

[15] Marc Levine. K-theory and motives. Math. Surveys Monogr. 57 (1998) 107-189.
Book volume table of contents
View Article: PDF

[16] Marc Levine. The motivic category. Math. Surveys Monogr. 57 (1998) 7-51.
Book volume table of contents
View Article: PDF

[17] Marc Levine. Motivic cohomology and higher Chow groups. Math. Surveys Monogr. 57 (1998) 53-106.
Book volume table of contents
View Article: PDF

[18] Marc Levine. Mixed Motives. Math. Surveys Monogr. 57 (1998) MR MR1623774.
Book volume table of contents   

[19] Marc Levine. Realization of the motivic category. Math. Surveys Monogr. 57 (1998) 255-292.
Book volume table of contents   
View Article: PDF

[20] Marc Levine. Symmetric monoidal structures. Math. Surveys Monogr. 57 (1998) 375-399.
Book volume table of contents   
View Article: PDF

[21] Marc Levine. Homology, cohomology, and duality. Math. Surveys Monogr. 57 (1998) 191-253.
Book volume table of contents   
View Article: PDF

[22] Marc Levine. Motivic constructions and comparisons. Math. Surveys Monogr. 57 (1998) 293-330.
Book volume table of contents   
View Article: PDF

[23] Marc Levine. K-theory. Math. Surveys Monogr. 57 (1998) 357-369.
Book volume table of contents   
View Article: PDF

[24] Paul Roberts. The MacRae invariant and the first local Chern character . Trans. Amer. Math. Soc. 300 (1987) 583-591. MR 876467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dinakar Ramakrishnan. A regulator for curves via the Heisenberg group. Bull. Amer. Math. Soc. 5 (1981) 191-195. MR 621888.
Abstract, references, and article information   
View Article: PDF

[26] Henri Gillet. Riemann-Roch theorems for higher algebraic $K$-theory. Bull. Amer. Math. Soc. 3 (1980) 849-852. MR 578377.
Abstract, references, and article information   
View Article: PDF

[27] Barry H. Dayton and Charles A. Weibel. $K$-theory of hyperplanes . Trans. Amer. Math. Soc. 257 (1980) 119-141. MR 549158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia